Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: Indomethacin side effects
|skeb_nz - Tue Aug 24, 2004 5:52 pm|
I've been put on indomethacin for headaches. This is my 3rd week of having it. After about a week to week and half of being on it I started getting tingling sensations in my hands and sometimes in my feet. They on and off (about 1/2 hour at a time) almost every day. I did get some tingling before I was on the med but not as constantly.
Is this a side effect of indomethacin or could it be to do with my headaches (my neuros often ask if I get tingly hands. See them in about 2 weeks.
Also, how long should indomethacin start working? I read somewhere 2-3 days but would that be for inflammation rather than my type of headaches? It hasn't started working for me yet
|Dr. Tamer Fouad - Thu Aug 26, 2004 4:08 pm|
Your symptoms are probably not due to indomethacin. As an analgesic it should start working in 30 minutes. If you are not feeling any better then I don't advise you to continue taking it. Please consult your doctor as to what alternatives are best for you.
|skeb_nz - Thu Aug 26, 2004 10:53 pm|
Thanks for that information. I got my appointment time today, and am seeing my neuro on Monday.
Thanks for this site
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.